Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What could be the reason for my knees to very painful and hot as my reports are normal ?

hello sir i m felling serious pen in my knees to check x-ray doctor says ur knees r ok nothing found but still i m having pen last 3 months during pen my knees r vey hot can u help me plz
Asked On : Sun, 22 May 2011
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Suggest an MRI scan to rule out any injury or tear in small muscles of the joint.In the mean time Tab.Brufen one tablet three times a day
Answered: Tue, 21 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
As Xray is ok,then nothing to worry,have you got any injury on the knees in the past ? it may cause stiffness on the joint causing pain but Xray do not show any thing.
Do patellar exercise and exercise involving the knee joint movements should be carried out.
ok and bye.
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor